# SDR SCNA20250707241

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-800
- Aircraft serial: 28249
- Aircraft time: 68,689 hours, 30,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR RIGHT SIDE HOLDER ON DOOR LOOSE.  TIGHTENED R/H GIRT BAR HOLDER AT 1-R PER AMM 25-66-01
